My Son's Stomach Problems Completely
Gone with Bye-LoriTM
Q Dear Dr V,
I have been giving my son Bye-Lori,
and his stomach problems have completely cleared up. Does this mean he
had that bacterium H. pylorior an ulcer? How long should I continue
to give it to him?
A Dear IH,
How old is your son? What kind of stomach problem did he have? And
for how long has it been going on? What have you tried in the past? Without
knowing more about your son, it is difficult to comment specifically.
Even though Life Enhancement recommends its products only for adults,
it is significant to note that mastic (the active ingredient in
Bye-Lori) has been used for hundreds of years for gastrointestinal
disturbances, including diarrhea, in children. Diarrhea is one of the most
common pediatric gastrointestinal complaints seen by doctors. Its causes
can be varied, including viral infection or bacterial overgrowth. The latter
can be associated with malabsorption problems. In this case, the problem
is multifold: stomach discomfort, other associated signs or symptoms, such
as diarrhea, and the consequences of not maximally absorbing nutrients
from food or supplements.
H. pylori,an undesirable bacterium associated with certain types
of ulcers, or certain types of bacterial overgrowth, could be an explanation
for your son's ailment, since it appears he responded to mastic. As you
may recall, mastic affects the structure of H. pyloriand other bacteria,
thereby allowing proper bacteriological balance throughout the gastrointestinal
tract to be restored.
Other medical conditions can be associated with ongoing or recurrent
stomach problems, however, and I do not suggest substituting Bye-Lori
for a good checkup from his doctor if needed.
I am very happy to hear that your son is doing better.